Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 33, NWS Cleveland, OH

February 13, 2019Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Feb 13, 2019, 9:12 PM EST for Marion County, Ohio. It took effect at Feb 14, 2019, 5:30 AM EST. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Feb 13, 2019, 9:12 PM EST (02:12 UTC)
In effect from
Feb 14, 2019, 5:30 AM EST
Expired
Feb 15, 2019, 10:07 AM EST
In force
29 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 9.42 ft at Feb 14, 2019, 5:00 PM EST.

actionminormoderate6810121402/1402/1502/16
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

059 
WGUS41 KCLE 140212
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
912 PM EST Wed Feb 13 2019

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-141012-
/O.NEW.KCLE.FL.W.0033.190214T1030Z-190215T1000Z/
/PRGO1.1.ER.190214T1030Z.190214T1800Z.190215T0400Z.NO/
912 PM EST Wed Feb 13 2019

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Prospect
* from late tonight to late Thursday night.
* At 8 PM the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and 
  rise to near 9.3 feet by Thursday afternoon. The river will fall 
  below flood stage by Thursday night.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
6 follow-up statements
692 
WGUS81 KCLE 140438
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1138 PM EST Wed Feb 13 2019

...The flood warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck
  Mahoning River At Leavittsburg
  Scioto River Near Prospect
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-141238-
/O.CON.KCLE.FL.W.0033.190214T1030Z-190215T1000Z/
/PRGO1.1.ER.190214T1030Z.190214T1800Z.190215T0400Z.NO/
1138 PM EST Wed Feb 13 2019

The flood warning continues for
  The Scioto River Near Prospect.
* From early Thursday morning until late Thursday night.
* At 11:00 PM Wednesday the stage was...8.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise abvoe flood stage by early Thursday morning and 
  rise to near 9.3 feet by Thursday afternoon. The river will fall 
  below flood stage by Thursday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-141238-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-190217T1500Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T0900Z.NO/
1138 PM EST Wed Feb 13 2019

...Flood warning extended until Sunday morning...The flood warning 
continues for
  The Killbuck Creek Near Killbuck.
* Until Sunday morning. 
* At 11:00 PM Wednesday the stage was...16.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.4 feet by late tonight. The river 
  will fall below flood stage Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-141238-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-190214T1800Z/
/LEAO1.1.ER.190213T0947Z.190214T0030Z.190214T1200Z.NO/
1138 PM EST Wed Feb 13 2019

...Flood warning extended until Thursday afternoon...The flood 
warning continues for
  The Mahoning River At Leavittsburg.
* Until Thursday afternoon. 
* At 11:15 PM Wednesday the stage was...11.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 10.0 feet.
* The river will rise to near 11.3 feet by late tonight. The river 
  will fall below flood stage Thursday morning.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-141238-
/O.CON.KCLE.FL.W.0030.000000T0000Z-190214T1700Z/
/PHAO1.1.ER.190213T0311Z.190213T2145Z.190214T1100Z.UU/
1138 PM EST Wed Feb 13 2019

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* Until Thursday afternoon. 
* At 11:00 PM Wednesday the stage was...11.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Thursday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
028 
WGUS81 KCLE 141207
FLSCLE
Flood Statement
National Weather Service Cleveland OH
707 AM EST Thu Feb 14 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Mahoning River At Leavittsburg

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-142007-
/O.CON.KCLE.FL.W.0033.000000T0000Z-190215T1000Z/
/PRGO1.1.ER.190214T0850Z.190214T1800Z.190215T0400Z.NO/
707 AM EST Thu Feb 14 2019

The flood warning continues for
  The Scioto River Near Prospect.
* Until late tonight. 
* At  6:00 AM Thursday the stage was...9.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 9.3 feet by this afternoon. The river 
  will fall below flood stage tonight.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-142007-
/O.CON.KCLE.FL.W.0024.000000T0000Z-190217T1500Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T0900Z.NO/
707 AM EST Thu Feb 14 2019

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* Until Sunday morning. 
* At  6:00 AM Thursday the stage was...16.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.3 feet by this afternoon. The river 
  will fall below flood stage Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-141237-
/O.CAN.KCLE.FL.W.0032.000000T0000Z-190214T1800Z/
/LEAO1.1.ER.190213T0947Z.190214T0030Z.190214T0918Z.NO/
707 AM EST Thu Feb 14 2019

The flood warning is cancelled for 
  The Mahoning River At Leavittsburg.
* At  6:15 AM Thursday the stage was...9.5 feet. 
* Flood stage is 10.0 feet.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-141826-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-190214T1826Z/
/PHAO1.1.ER.190213T0311Z.190213T2145Z.190214T1226Z.UU/
707 AM EST Thu Feb 14 2019

...Flood warning extended until this afternoon...The flood warning 
continues for
  The Eagle Creek At Phalanx Station.
* Until this afternoon. 
* At  6:00 AM Thursday the stage was...10.1 feet. 
* Minor flooding is occurring and Nonflood flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by this morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
507 
WGUS81 KCLE 141625
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1125 AM EST Thu Feb 14 2019

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-150023-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-190215T1030Z/
/PRGO1.1.ER.190214T0850Z.190214T1800Z.190215T0430Z.NO/
1125 AM EST Thu Feb 14 2019

...Flood warning extended until late tonight...The flood warning 
continues for
  The Scioto River Near Prospect.
* Until late tonight. 
* At 11:00 AM Thursday the stage was...9.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 9.4 feet by this afternoon. The river 
  will fall below flood stage tonight.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-150023-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-190217T0600Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T0000Z.NO/
1125 AM EST Thu Feb 14 2019

...Flood warning extended until late Saturday night...The flood 
warning continues for
  The Killbuck Creek Near Killbuck.
* Until late Saturday night. 
* At 11:00 AM Thursday the stage was...16.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Saturday evening.
* At 16.0 feet...Flooded roads in and near Killbuck include Water Street, County Road 621, 
  State Route 60 south, as well as local low lying roads. Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
026 
WGUS81 KCLE 142352
FLSCLE
Flood Statement
National Weather Service Cleveland OH
652 PM EST Thu Feb 14 2019

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-150752-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-190215T1200Z/
/PRGO1.1.ER.190214T0850Z.190214T2200Z.190215T0600Z.NO/
652 PM EST Thu Feb 14 2019

...Flood warning extended until Friday morning...The flood warning 
continues for
  The Scioto River Near Prospect.
* Until Friday morning. 
* At 6:00 PM Thursday the stage was...9.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late tonight.
* At 9.0 feet...Water inundates low portions of Highway 203
  north of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-150752-
/O.CON.KCLE.FL.W.0024.000000T0000Z-190217T0600Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T0000Z.NO/
652 PM EST Thu Feb 14 2019

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* Until late Saturday night. 
* At 6:00 PM Thursday the stage was...16.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Saturday evening.
* At 16.0 feet...Flooded roads in and near Killbuck include Water
  Street, County Road 621, State Route 60 south, as well as local 
  low lying roads. Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$
797 
WGUS81 KCLE 150740
FLSCLE
Flood Statement
National Weather Service Cleveland OH
240 AM EST Fri Feb 15 2019

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-151539-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-190215T1629Z/
/PRGO1.1.ER.190214T0850Z.190214T2200Z.190215T1029Z.NO/
240 AM EST Fri Feb 15 2019

...Flood warning extended until this morning...The flood warning 
continues for
  The Scioto River Near Prospect.
* Until this morning. 
* At  2:00 AM Friday the stage was...9.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage later this morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-151539-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-190217T1800Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T1200Z.NO/
240 AM EST Fri Feb 15 2019

...Flood warning extended until Sunday afternoon...The flood warning 
continues for
  The Killbuck Creek Near Killbuck.
* Until Sunday afternoon. 
* At  2:00 AM Friday the stage was...16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Sunday morning.
* At 16.0 feet...Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, as well as local low
  lying roads. Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

Sefcovic
024 
WGUS81 KCLE 151507
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1007 AM EST Fri Feb 15 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Prospect

...The flood warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-151537-
/O.CAN.KCLE.FL.W.0033.000000T0000Z-190215T1629Z/
/PRGO1.1.ER.190214T0850Z.190214T2200Z.190215T1112Z.NO/
1007 AM EST Fri Feb 15 2019

The flood warning is cancelled for 
  The Scioto River Near Prospect.
* At  9:00 AM Friday the stage was...8.8 feet. 
* Flood stage is 9.0 feet.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-152306-
/O.CON.KCLE.FL.W.0024.000000T0000Z-190217T1800Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T1200Z.NO/
1007 AM EST Fri Feb 15 2019

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* Until Sunday afternoon. 
* At  9:00 AM Friday the stage was...16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by Sunday morning.
* At 16.0 feet...Flooded roads in and near Killbuck include Water Street, 
  County Road 621, State Route 60 south, as well as local low lying roads. 
  Holmes county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 13, 7:14 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Feb 13, 7:14 PM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
714 PM EST Wed Feb 13 2019

.SYNOPSIS...
Low pressure will move northeast to the central Great Lakes by
Thursday night and bring a warm front north across the area
Thursday afternoon and a take a cold front east across the local
area early Friday morning. High pressure will extend toward the
region from the northern Plains Saturday. Another stronger area
of low pressure will move across the Ohio River Valley Sunday
and Sunday night.

&&

.NEAR TERM /THROUGH THURSDAY/...
Skies have cleared across all but far NE Ohio and NW
Pennsylvania. Light snow showers remain in the far east but
additional accumulations will be light, generally an inch or
less. Will leave the Winter Weather Advisory in effect for a few
more hours as blowing snow continues with strong winds. In fact,
ERI just had a gust to 46 mph right before 7 PM. The trend will
be for winds to continue to gradually decrease through the
evening.

Previous discussion...Scattered snow showers are slowly coming
to an end this afternoon and early evening. A more organized
lake effect snow band continues to hug the Erie County lakeshore
area up into neighboring southwest New York. We will continue
the winter weather advisory for a few more hours with minor
snowfall accumulations, blowing snow due to gusty winds, and
reduce visibilities. We have allowed the Wind Advisory to go
away at 3 pm but gusty winds up to 35 mph will remain possible
through late afternoon. Winds will gradually become more
southerly tonight which will shut off any lake enhancement
across the primary Snowbelt area.

Southerly winds will increase and milder temperatures will
briefly return on Thursday. Our next storm system will quickly
start moving across the Great Lakes Region late on Thursday. Low
and mid level moisture will rapidly increase ahead of another
strong cold front. Rain showers will become likely late by
Thursday evening and overnight. The cold front will move through
early Friday morning with falling temperatures. Some of the
rain may briefly change over to snow.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A vigorous positive vorticity maximum will rotate east in the base
of the upper level trough across the Great Lakes region Thursday
night into Friday morning.  This feature will cause rapid deepening
of another low pressure system at the surface that will move
northeast through the Great Lakes as well.  A strong cold front will
move east across the local area and winds will once again be
increasing across the area from the west-southwest. Strong cold air
advection will plunge into the area Friday and highs will likely
occur early in the day and begin to fall through the afternoon into
the 20s. Rain will transition over to snow from west to east and
then end in the west during the afternoon in the wake of the cold
front. Lake effect will develop Friday night and then taper off by
Saturday and Saturday night as a strong ridge of high pressure
builds southeast into the local area. The strong cold air advection
will take place in the wake of the cold front and keep temperatures
in the upper 20s to lower 30s for highs Saturday and lows will be in
the teens to lower 20s Friday and Saturday nights.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Somewhat broad upper level troughiness will dominate the local area
during the latter part of the weekend. A fast moving upper level jet
maxima is progged to move east across the area with associated
moisture.  This feature will bring a chance for some light snow to
the area Sunday into Sunday night. Then, as the early part of the
work week takes place, an upper level ridge begins to build out of
the southeastern United States through Tuesday. Unfortunately, a
vigorous positive vorticity maximum and associated surface low
pressure system will move northeast across the local area Tuesday
night and Wednesday morning.  This feature will bring another round
of precipitation to the local area Tuesday night into Wednesday. No
real strong push of cold air is expected during this forecast period
and temperatures are expected to remain rather stable.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
Skies have cleared at all terminals but YNG/ERI as of 00Z.
Light snow and blowing snow will continue to reduce visibilities
at times this evening at ERI before winds finally start to come
down and snow showers taper off by 04Z. VFR conditions expected
for the remainder of the TAF cycle with high clouds arriving
overnight and lowering through the day on Thursday. A few rain
showers will approach the area towards the end of the TAF cycle
with temperatures in the upper 30s. Winds remain gusty this
evening but will continue to gradually drop off through the
overnight hours. This will take longest at ERI but the gusts
should drop off by 10Z or so even in NW PA. Otherwise winds will
be out of the southwest on Thursday with some locations gusting
to around 20 knots during the afternoon.

OUTLOOK...Non-VFR again likely Friday night with non-VFR
lingering across NW PA into Saturday. Non-VFR possible again
Sunday.

&&

.MARINE...
Gales still occurring on the lake at this time with gusts into the
40s on the Canadian side of the lake.  Gale warning will remain in
effect until later this evening as winds will begin to diminish with
time. Winds will gradually become light and variable through
Thursday and then increase from the south at 15 to 25 knots Thursday
night ahead of the next storm system. Cold front moves east across
the lake Friday morning and winds will increase dramatically Friday
and may approach gale force during the day. Winds will diminish
fairly quickly Friday night into Saturday and stay light and
variable through Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory until 1 AM EST Thursday for PAZ001-002.
MARINE...Gale Warning until 11 PM EST this evening for LEZ142>149-
     162>169.
     Low Water Advisory until 10 PM EST this evening for LEZ142>144-
     162>164.

&&

SYNOPSIS...Griffin
NEAR TERM...KEC/Griffin
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...KEC
MARINE...Lombardy
Hazardous weather outlook, Feb 13, 4:17 PM EST, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
417 PM EST Wed Feb 13 2019

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ003-142130-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-
417 PM EST Wed Feb 13 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-142130-
Northern Erie-Southern Erie-
417 PM EST Wed Feb 13 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-142130-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
417 PM EST Wed Feb 13 2019

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...
...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-142130-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
417 PM EST Wed Feb 13 2019

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 13, 6:44 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
644 PM EST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     SNOW             4 SE HARBORCREEK        42.13N  79.89W
02/13/2019  M4.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 5.5

&&

EVENT NUMBER CLE1900888

SAUNDERS
Local storm report, Feb 13, 6:45 PM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     SNOW             2 NW EDINBORO           41.90N  80.16W
02/13/2019  M2.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 2.5

&&

EVENT NUMBER CLE1900889

SAUNDERS
Local storm report, Feb 13, 8:11 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
811 PM EST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     SNOW             2 ESE NORTH EAST        42.20N  79.80W
02/13/2019  M3.6 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 4.6

&&

EVENT NUMBER CLE1900890

SAUNDERS
Local storm report, Feb 13, 8:12 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
812 PM EST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     SNOW             4 S WESLEYVILLE         42.08N  80.01W
02/13/2019  M5.0 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 6.0

&&

EVENT NUMBER CLE1900891

SAUNDERS
Local storm report, Feb 13, 8:20 PM EST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
820 PM EST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             ERIE INTL AIRPORT       42.08N  80.18W
02/13/2019  M2.3 INCH        ERIE               PA   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 2.4

&&

EVENT NUMBER CLE1900892

SAUNDERS
Local storm report, Feb 13, 9:08 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EST WED FEB 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     SNOW             1 WSW DRAKES MILLS      41.82N  80.10W
02/13/2019  M2.6 INCH        CRAWFORD           PA   TRAINED SPOTTER

            12-HOUR SNOWFALL. STORM TOTAL 3.2

&&

EVENT NUMBER CLE1900893

SAUNDERS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:06 PM ESTGale WarningCLE25 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.